# SDR TRBA2011044

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 31,902 hours, 31,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE AISLE PATH EVACUATION LIGHT BY ROW 7 BURNED OUT.  REPOSITIONED BULB ON ROW 7 OPS CHECKED, FOUND OK IAW MM 33-50-00.
